# SDR AALA202109209782

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 28,948 hours, 11,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12WL EMERGENCY POWER SUPPLY UNIT FAILED CABIN INTERCOMMUNICATION DATA SYSTEM 1 SYSTEM TEST. RESEATED EMERGENCY POWER SUPPLY UNIT BATTERY OPERATIONS CHECK GOOD.
